# SDR 2007UALA04247

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 22,506 hours, 2,922 cycles
- Engine time: 3,748 hours, 438 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE BLEED PROBLEM.   REPLACED UPPER FLOW CONTROL ISOLATION VALVE. OP CHECKS GOOD & AIRCRAFT RETURNED TO SERVICE.
